Alert archive / New Mexico / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 25, 2013, 4:46 PM MDT for Chaves County, New Mexico. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2013, 4:46 PM MDT (22:46 UTC)
- Expired
- May 25, 2013, 5:45 PM MDT
- In force
- 59 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 157 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -534 J/kg
- Mixed-layer LCL
- 970 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:11 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 25, 3:11 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 PM MDT SAT MAY 25 2013 ...EXTENDED PERIOD OF CRITICAL FIRE WEATHER CONDITIONS NEXT 7 DAYS... .DISCUSSION... A LONG WAVE TROUGH WILL LINGER OVER THE NW US UNTIL TUESDAY WHEN IT WILL DEEPEN AND SHIFT EASTWARD OVER THE ROCKY MOUNTAIN STATES. THIS WILL KEEP NM UNDER SW FLOW ALOFT...WHICH WILL GRADUALLY STRENGTHEN AND VEER A LITTLE MORE WESTERLY EACH DAY THROUGH MONDAY. THE DRY LINE IS FAR ENOUGH WEST TODAY FOR SCATTERED THUNDERSTORMS TO CROSS THE EAST CENTRAL AND SE PLAINS THIS EVENING. HOWEVER...THE STRONGER WESTERLY COMPONENT OF THE FLOW SUNDAY SHOULD RELEGATE DRY LINE THUNDERSTORMS WITHIN ABOUT ONE COUNTY OF THE TX BORDER. THE DRY LINE MAY ONLY MAKE IT AS FAR WEST AS CLOVIS AND PORTALES ON MONDAY. A SURFACE LEE TROUGH WILL STRENGTHEN ENOUGH SUNDAY FOR SOUTHWEST WINDS TO GUST AROUND 40 MPH FROM EASTERN SOCORRO TO UNION COUNTIES. OTHERWISE WIDESPREAD COVERAGE OF BREEZY CONDITIONS IS EXPECTED SUNDAY...AND THESE WINDS WILL COUPLE WITH VERY DRY AIR FOR FIRE WEATHER CONCERNS IN CENTRAL AND EASTERN AREAS. FIRE WEATHER CONCERNS MAY PERSIST ACROSS EASTERN AREAS MONDAY AS BREEZY CONDITIONS LINGER. HIGH TEMPERATURES THROUGH MONDAY WILL GENERALLY VARY FROM A FEW TO 14 DEGREES ABOVE NORMAL...EXCEPT FOR SOME SLIGHT COOLING ACROSS THE NORTHWEST MONDAY. TUESDAY AND WEDNESDAY...A DEEPER SHORTWAVE TROUGH WILL ROTATE THROUGH THE LONG WAVE PATTERN AND CLIP NORTHERN NM AS IT CROSSES THE CENTRAL ROCKIES. THIS WILL KEEP WINDS ALOFT STRONG OVER NM WITH CONTINUED FIRE WEATHER CONCERNS ACROSS SOUTHERN AND EASTERN AREAS. IT MAY ALSO BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE NW HALF OF THE FORECAST AREA. THE UPPER TROUGH COULD BE DEEP ENOUGH TO DRAW THE DRY LINE DEEPER INTO THE EASTERN PLAINS TUESDAY AND POSSIBLY WEDNESDAY. HOWEVER...THERE IS SOME MODEL DISAGREEMENT ON THIS SINCE THE WESTERLY COMPONENT OF THE FLOW THROUGH A SURFACE LEE TROUGH COULD BE STRONG ENOUGH TO SHIFT THE DRY LINE EAST OF NEW MEXICO...ESPECIALLY WEDNESDAY. TEMPERATURES ARE FORECAST TO TREND DOWNWARD TUEADAY AND ESPECIALLY WEDNESDAY AS THE UPPER LEVEL TROUGH CROSSES. HIGHS WEDNESDAY WILL VARY FROM AROUND NORMAL IN THE EAST TO AS MUCH AS 12 DEGREES BELOW NORMAL IN THE WEST. DURING THE LATTER HALF OF THE COMING WORK WEEK...THE GFS AND ECMWF ARE IN GOOD AGREEMENT THAT A BROAD UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS SLOWLY EASTWARD ACROSS THE NORTHERN AND CENTRAL ROCKIES. THIS SHOULD STEER THE POLAR JET STREAM FROM WEST TO EAST OVER NORTHERN AND CENTRAL NEW MEXICO AND KEEP OUR WINDS BREEZY TO WINDY WITH CONTINUED FIRE WEATHER CONCERNS. IT SHOULD ALSO KEEP TEMPERATURES NEAR TO BELOW NORMAL. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY IN CASE THE UPPER LOW CAN FUNNEL MOISTURE FAR ENOUGH SOUTH TO SPARK A FEW CELLS. 44 && .FIRE WEATHER... AS WAS THE CASE FRIDAY...DRYLINE STORMS ARE FIRING OVER THE EASTERN PLAINS AND THESE WILL CONSOLIDATE INTO THE LATE AFTERNOON AND EARLY EVENING WITH THE BEST SHOT FOR WETTING RAINS OVER THE EAST CENTRAL AND SE PLAINS. FARTHER WEST PARCHED AND BREEZY CONDITIONS LEADING TO ISOLATED MARGINAL CRITICAL CONDITIONS AGAIN TODAY. RECOVERIES TONIGHT WILL TREND EVEN LOWER FOR A MORE WIDESPREAD AREA WITH LOTS OF POOR VALUES ALONG AND WEST OF THE CENTRAL MT CHAIN. A DEEPENING SURFACE LOW OVER SE COLORADO SUNDAY WILL FORCE THESE POOR RECOVERIES INTO A 6 TO 10 HOUR DURATION OF SINGLE DIGIT RH VALUES FOR THE RIO GRANDE VALLEY AND SURROUNDING HIGH TERRAIN WITH BREEZY CONDITIONS. HAVE UPGRADED FIRE WX WATCH TO RED FLAG FOR MOST OF WATCH...EXCEPT THE NORTHERN MTS WHERE CONFIDENCE ON STRENGTH OF WINDS IS NOT HIGH ENOUGH YET. MONDAY AND TUESDAY WILL BE REPEATS OF SUNDAY WITH MORE WIDESPREAD HOT...DRY...BREEZY...UNSTABLE CONDITIONS FOR CENTRAL AND EASTERN NM. HAVE INCLUDED A WATCH AS WELL FOR MONDAY ACROSS THE EAST WHERE WINDS WILL BE THE STRONGEST AS THE SURFACE LOW DEEPENS EVEN FURTHER. IT LOOKS MOST LIKELY THAT TUESDAY WILL BE THE PEAK CRITICAL DAY WITH WIDESPREAD POTENTIAL. RH RECOVERIES THROUGH THIS PERIOD WILL BE JUST DOWNRIGHT POOR FOR ALMOST ALL AREAS...WHICH LEADS INTO SIGNIFICANT DURATION OF SINGLE DIGIT RH BOTH MONDAY AND TUESDAY. HAINES VALUES ARE 6 ACROSS THE BOARD AND TEMPS ARE ABOVE NORMAL...ESPECIALLY AT NIGHT FOR THE EAST. WEDNESDAY IS TRENDING MORE DRY AS MEDIUM RANGE GUIDANCE IS COMING INTO BETTER AGREEMENT THE UPPER WAVE WILL TAKE SHAPE ACROSS THE NORTHERN ROCKIES. WHILE THE POTENTIAL FOR A PACIFIC FRONT AND COOLER TEMPERATURES IS STILL A GOOD BET WEDNESDAY...WINDS AND VERY DRY CONDITIONS WILL CONTINUE FOR MOST AREAS WITH THE EXCEPTIO OF THE FAR NORTHERN HIGH TERRAIN. THERE WILL AT LEAST BE A BREAK WITH MAX RH RECOVERIES WEDNESDAY AND THURSDAY MORNINGS...BUT MIN VALUES ARE STILL FORECAST IN THE 10S AND 20S. THURSDAY AND FRIDAY LOOK BREEZY TO WINDY AGAIN AS A POTENT DRY SLOT EJECTS EAST ACROSS NM IN THE BASE OF THE STATIONARY UPPER TROUGH IN THE NORTHERN ROCKIES. COORDINATION WITH SPC INDICATES A 6 DAY PERIOD OF CRITICAL CONDITIONS POSSIBLE FOR THE REGION...WHICH MAY ACTUALLY BE MORE LIKE 7 TO 9 DAYS IN REALITY. INTERESTINGLY MODELS THEN FORCE A POTENT MOIST BACK DOOR INTO THE EASTERN PLAINS MONDAY WEEK AFTER NEXT WHILE THE SUMMER HIGH BUILDS OVER THE STATE. THIS PROGS A MONSOON TYPE PATTERN FOR THE REGION INTO THE EXTENDED. GUYER && .AVIATION... 18Z TAF CYCLE CENTRAL AND WESTERN NM WILL REMAIN DRY AND BREEZY WITH VFR WHILE THE EAST HAS THE GREATEST POTENTIAL AGAIN FOR SOME STRONG TO LCL SEVERE STORMS BY MID TO LATE DAY. ENSEMBLE OF HI RES MODELS AND SPC INDICATE PROBABILITY FOR THE MOST SIGNIFICANT STORMS WILL BE ALONG AND EAST OF A LINE FROM KTCC TO KROW...WHERE STRONG WIND GUSTS...BLDU...AND HAIL ARE POSSIBLE. CONFIDENCE IS HIGH ENOUGH FOR TEMPO INCLUSION AT BOTH KTCC AND KROW FOR THE 22Z-01Z PERIOD. VERTICAL MOISTURE PROFILES DO NOT INDICATE AS MUCH POTENTIAL FOR LOW CLOUDS TO DEVELOP OVER THE EASTERN PLAINS TONIGHT AS DRIER AIR FILTERS IN FROM THE WEST BEHIND THE DEPARTING PRECIPITATION SO HAVE NOT INCLUDED ANY MENTION IN TAF. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 84 46 81 / 0 0 0 0 DULCE........................... 36 77 34 76 / 0 0 0 0 CUBA............................ 41 82 39 79 / 0 0 0 0 GALLUP.......................... 39 81 38 77 / 0 0 0 0 EL MORRO........................ 34 77 33 74 / 0 0 0 0 GRANTS.......................... 42 83 41 80 / 0 0 0 0 QUEMADO......................... 44 81 44 80 / 0 0 0 0 GLENWOOD........................ 41 84 40 85 / 0 0 0 0 CHAMA........................... 40 72 39 71 / 0 0 0 0 LOS ALAMOS...................... 54 80 52 76 / 0 0 0 0 PECOS........................... 51 78 49 76 / 5 0 0 0 CERRO/QUESTA.................... 44 78 41 77 / 5 0 0 0 RED RIVER....................... 43 67 41 65 / 5 0 0 0 ANGEL FIRE...................... 31 72 30 70 / 5 0 0 0 TAOS............................ 43 80 39 80 / 5 0 0 0 MORA............................ 48 78 46 77 / 5 0 0 0 ESPANOLA........................ 49 85 46 83 / 5 0 0 0 SANTA FE........................ 51 79 50 76 / 5 0 0 0 SANTA FE AIRPORT................ 51 86 48 83 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 62 87 60 84 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 58 88 57 86 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 59 90 57 87 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 92 54 89 / 0 0 0 0 LOS LUNAS....................... 56 91 54 89 / 0 0 0 0 RIO RANCHO...................... 55 91 53 88 / 0 0 0 0 SOCORRO......................... 58 96 55 95 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 52 84 49 81 / 0 0 0 0 TIJERAS......................... 54 86 51 82 / 0 0 0 0 MORIARTY/ESTANCIA............... 52 83 50 80 / 5 0 0 0 CLINES CORNERS.................. 51 84 48 81 / 5 0 0 0 GRAN QUIVIRA.................... 53 85 51 82 / 5 0 0 0 CARRIZOZO....................... 55 88 54 86 / 5 0 0 0 RUIDOSO......................... 53 80 53 79 / 5 0 0 0 CAPULIN......................... 51 80 52 80 / 10 5 5 5 RATON........................... 48 85 46 83 / 10 5 0 0 SPRINGER........................ 47 84 45 82 / 10 0 0 0 LAS VEGAS....................... 50 81 49 80 / 10 0 0 0 CLAYTON......................... 58 91 56 89 / 20 10 5 0 ROY............................. 52 85 51 85 / 20 5 5 0 CONCHAS......................... 57 90 56 89 / 20 5 5 0 SANTA ROSA...................... 59 90 59 89 / 10 5 0 0 TUCUMCARI....................... 64 98 62 96 / 20 5 5 5 CLOVIS.......................... 59 94 59 91 / 30 10 10 5 PORTALES........................ 63 95 61 93 / 30 10 10 5 FORT SUMNER..................... 61 94 59 93 / 20 5 5 5 ROSWELL......................... 63 99 61 98 / 10 5 5 5 PICACHO......................... 58 92 58 91 / 10 5 5 0 ELK............................. 55 86 57 86 / 10 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ103-104-106>108. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-108. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ102. && 44
Hazardous weather outlook, May 25, 5:20 AM MDT, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 520 AM MDT SAT MAY 25 2013 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 520 AM MDT SAT MAY 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS DEVELOPING OVER THE EASTERN PLAINS MAY BECOME STRONG TO SEVERE THIS AFTERNOON...WITH LARGE HAIL AND STRONG WINDS POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, May 25, 2:03 PM MDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 203 PM MDT SAT MAY 25 2013 NMZ538>540-252045- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 203 PM MDT SAT MAY 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WESTERN CHAVES COUNTIES THROUGH 245 PM MDT... AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF PICACHO...OR ABOUT 33 MILES EAST OF RUIDOSO...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...RURAL AREAS SOUTH OF HIGHWAY 70 BUT COULD IMPACT HIGHWAY 70 EAST OF PICACHO. && LAT...LON 3346 10486 3313 10479 3308 10515 3333 10522 TIME...MOT...LOC 2001Z 237DEG 25KT 3323 10510 50
Special weather statement, May 25, 2:40 PM MDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 240 PM MDT SAT MAY 25 2013 NMZ533-537-252130- DE BACA COUNTY-GUADALUPE COUNTY- 240 PM MDT SAT MAY 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GUADALUPE AND NORTHERN DE BACA COUNTIES THROUGH 330 PM MDT... AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF PUERTO DE LUNA...OR ABOUT 19 MILES SOUTH OF SANTA ROSA...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL GUADALUPE AND NORTHERN DE BACA COUNTIES...ESPECIALLY SOUTHWEST OF PUERTA DE LUNA AND NORTHWEST OF SUMNER LAKE. && LAT...LON 3488 10451 3462 10433 3458 10471 3472 10478 TIME...MOT...LOC 2039Z 243DEG 16KT 3468 10467 50
Special weather statement, May 25, 4:17 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 PM MDT SAT MAY 25 2013
NMZ536-538-252245-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-
417 PM MDT SAT MAY 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHAVES AND SOUTHERN
ROOSEVELT COUNTIES THROUGH 445 PM MDT...
AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF CAPROCK...OR ABOUT 46 MILES
SOUTHWEST OF PORTALES...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
EASTERN CHAVES COUNTY.
&&
LAT...LON 3356 10371 3343 10371 3341 10371 3341 10372
3358 10383 3373 10373 3357 10352 3356 10353
TIME...MOT...LOC 2217Z 323DEG 17KT 3358 10372
50The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:23 PM MDT | Special Weather Statement | ABQ | Mora | 37 min |
| May 24, 9:07 PM MDT | Special Weather Statement | ABQ | Union | 23 min |
| May 24, 9:23 PM MDT | Special Weather Statement | ABQ | 52 min | |
| May 24, 9:31 PM MDT | Areal Flood Advisory | ABQ | Chaves | 119 min |
| May 24, 9:34 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 116 min |
| May 24, 11:50 PM MDT | Special Weather Statement | ABQ | Union | 40 min |
| May 25, 1:44 AM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| May 25, 2:03 PM MDT | Special Weather Statement | ABQ | Chaves | 42 min |
| May 25, 2:23 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 67 min |
| May 25, 2:40 PM MDT | Special Weather Statement | ABQ | Guadalupe | 50 min |
| May 25, 2:44 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 25, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 40 min |
| May 25, 3:29 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
| May 25, 3:29 PM MDT | Red Flag Warning | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 30 hr |
| May 25, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 57 min |
| May 25, 4:15 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| May 25, 4:17 PM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| May 25, 4:21 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 114 min |
| May 25, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 63 min |
| May 25, 4:51 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 54 min |
| May 25, 5:17 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 118 min |
| May 25, 5:40 PM MDT | Special Weather Statement | ABQ | Curry | 50 min |
| May 25, 5:50 PM MDT | Special Weather Statement | ABQ | Chaves | 40 min |
| May 25, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 46 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.